Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itchy red dots on the face and neck?

Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2452 Questions

default
Posted on Fri, 7 Apr 2017 in Skin Hair and Nails
Question: For about 2-3 months I have been having itching in my legs, arms and back. There are patches of redness due to scratch and very small red swelling dots. It varies, sometimes is more at nights The dots go away if I do not scratch but the itchinng feelings is continuous. My face and neck are not affected. I take aspirin, levothyroxine and losartan. 1 week ago i stopped losartan and the itching decreased but I had to re start losartan because my b. pressure raised again. Applications of skin lotion helps Years ago I had same symptom and it was due to a medication for blood pressure enalapril . My MD. changed it to Losartan. I did well for several years. Hope you can help. Thank you XXXXXXX Torres
doctor
Answered by Dr. Uday Nath Sahoo 3 hours later
Brief Answer:
pruritus skin

Detailed Answer:
Hi,


Thanks for your post on HCM



I do understand your pain and discomfort



"As" per your history is concerned please provide me some details about your problem-



1)Do you have itching spots looks like oval shape?



2)Do you have swelling of foot and ankles?



3)Do you have itching in one side or both side of body?



Follow me with answers



Hope that helps
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Uday Nath Sahoo 1 hour later
No there are no oval shapes, itches along the calf, or one side of my forearm or one small side of my thigh or sides of my scapular bones.
No my foot or ankles are not swollen.
Itches randomly one or both sides of my body
Thank you XXXXXXX
doctor
Answered by Dr. Uday Nath Sahoo 5 hours later
Brief Answer:
Pruritus Skin

Detailed Answer:
Hi,


Thanks for your quick reply



"As" per your clinical history is concerned i checked every aspects so first do a physical examination by your local dermatologist. Take all medications as usual for your previous problems. Do a [blood differential count] and do a [stool] examination. Tell your doctor to prescribe medication as per blood and stool examination and for symptomatic relief ask your doctor for antihistamine.

If you have further clarifications please let me know,


Hope that helps
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Enalapril

doctor1 MD

Mom is 90 years old, hospitalized for heart attack May 26. She is now taking digoxin .125 mg, enalapril 5 mg, furosemide 20 mg, metoprolol 12.5 mg, potassium 20 meq, synthroid 88 mcg. Her blood pressure and heart rate is so low that her home machine won't register it. Took bp at grocery store: Wednesday 91/33, heart rate 71; Thursday 69/34, heart rate 0. Checked heart rate at home on finger device: 70-74. She also has arrhythmia (ongoing before heart attack). She feels terrible, very low energy, no appetite, diarrhea. Research on meds indicate conflicts e.g. furosemide and digoxin; enalapril and furosemide. What is your opinion of this med cocktail?

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

I am taking Atenlol 50 mg & Enalapril Maleate 2.5 mg OD in the morningfor the last more than 20 years. Once I took vigra 100mg tab. and after some time I started seeing every thing in blue. I got scared as it may not harm me seriously. Thereafter I have not taken vigra tab so far due to this fear. My age is 70. Pl. advise whether it is safe to take this drug if not then any other remedy as I am having erectile dyefunction.

doctor1 MD

hi i am experiencing bowel movement that is small pebbles and white speck in it. I am 55, 5 foot 1 and approx 190 pounds. my only health issue is hypertension that is managed with enalapril. I have been under a lot of stress due to spouse illness. My diet has changed in recent months because of my husband. what is the problem?

doctor1 MD

hello my grandmother aged about 80yrs was diagnosed with pneumonia . she is a blood pressure patient .the problem is that she is recovering with the prescribed medicines but the oxygen level is below 90 and also heartbeat is very fast around...

doctor1 MD

Have had a cold for 6 weeks now. Went to doctor 2 weeks ago and got Cipro for chest infection . It did nothing for me. Still cough a few times per day, but all other symptoms are gone. Using inhaler because I have Asthma . So, is there anything...

doctor1 MD

my 88 yr old mother has developed chronic leg pain which is causing her to have difficulty walking, getting up from sitting, and creating cramps at night. There has been a significant in her pain and weakness since starting on a BP med for the...